MathSciNet Relay Station
MathSciNet bibliographic data
MR1150648 (93k:14007) 14B05 (13H15)
Elías, Juan A numerical characterization of hypersurface singularities. Proc. Amer. Math. Soc. 119 (1993), no. 1, 15–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement